Alert archive / Georgia / Flash Flood Warnings in 2009
Flash Flood Warning 10, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Mar 28, 2009, 5:34 PM EDT for 10 counties in Georgia. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 28, 2009, 5:34 PM EDT (21:34 UTC)
- Expired
- Mar 28, 2009, 7:30 PM EDT
- In force
- 116 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Berrien County, GA, Brooks County, GA, Colquitt County, GA, Cook County, GA, Irwin County, GA, Lanier County, GA, Lowndes County, GA, Thomas County, GA, Tift County, GA, Worth County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.6 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 510 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 491 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 355 m²/s²
- 0-3 km storm-relative helicity
- 372 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 8.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS52 KTAE 282134
FFWTAE
GAC019-027-071-075-155-173-185-275-277-321-282330-
/O.NEW.KTAE.FF.W.0010.090328T2134Z-090328T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
534 PM EDT SAT MAR 28 2009
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BERRIEN COUNTY IN SOUTH CENTRAL GEORGIA...
THIS INCLUDES THE CITY OF NASHVILLE...
BROOKS COUNTY IN SOUTH CENTRAL GEORGIA...
COLQUITT COUNTY IN SOUTH CENTRAL GEORGIA...
COOK COUNTY IN SOUTH CENTRAL GEORGIA...
THIS INCLUDES THE CITY OF ADEL...
CENTRAL IRWIN COUNTY IN SOUTH CENTRAL GEORGIA...
LANIER COUNTY IN SOUTH CENTRAL GEORGIA...
LOWNDES COUNTY IN SOUTH CENTRAL GEORGIA...
THOMAS COUNTY IN SOUTH CENTRAL GEORGIA...
TIFT COUNTY IN SOUTH CENTRAL GEORGIA...
SOUTHERN WORTH COUNTY IN SOUTH CENTRAL GEORGIA...
* UNTIL 730 PM EDT
* AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED FLASH FLOODING FROM A LARGE AREA OF VERY HEAVY
THUNDERSTORMS MUCH OF SOUTHWEST GEORGIA. THIS THUNDERSTORM
COMPLEX HAS A PREVIOUS HISTORY OF INTENSE 3 TO 5 INCH RAINFALL
AMOUNTS OVER A 2 TO 4 HOUR TIME PERIOD...WHICH HAS ALREADY
RESULTED IN SERIOUS AND DAMAGING FLOODING IN BEN HILL...IRWIN...
COLQUITT AND WORTH COUNTIES. PLEASE STAY TUNED TO NOAA WEATHER
RADIO OR YOUR LOCAL EMERGENCY MANAGEMENT OR LAW ENFORCEMENT
OFFICIALS FOR FURTHER UPDATES ON THIS POTENTIALLY DANGEROUS
SITUATION.
* A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER
GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS
SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF
UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE.
* EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE RAPID FLOODING
OF SMALL CREEKS AND STREAMS...HIGHWAYS...AND UNDERPASSES.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS
OF CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT
TO FLOODING.
* REPORT FLOODING OR FLOOD DAMAGE TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3085 8389 3143 8362 3155 8310 3151 8308
3148 8311 3147 8314 3140 8313 3136 8310
3133 8306 3128 8303 3120 8304 3118 8296
3110 8296
$$
52-LANIERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Mar 28, 11:45 AM EDT, 5 hours 49 minutes earlier.
Area forecast discussion, Mar 28, 11:45 AM EDT, 5 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1145 AM EDT SAT MAR 28 2009
...POTENTIAL FOR SEVERE WEATHER AND HEAVY RAINFALL CONTINUES REST OF
TODAY...
REAL BUSY SO JUST A BRIEF UPDATE...
JUST ISSUED A COASTAL FLOOD ADVISORY FOR ALL COASTAL COUNTIES UNTIL
MIDNIGHT EDT TONIGHT WITH GREATEST CHANCE OF COASTAL FLOODING
MID-LATE AFTN AT TIMES OF HIGH TIDE (SEE CFWTAE FOR MORE DETAILS).
OTHERWISE...SEVERE WX EVENT CONTINUES TODAY. INTENSE UPPER LOW
EXITING OK WILL BEGIN TO EVOLVE INTO OPEN WAVE AS IT EJECTS RAPIDLY
NEWD THRU TONIGHT INTO OH VALLEY. VIGOROUS SURFACE LOW IS POSITIONED
OVER THE LOWER MISSISSIPPI VALLEY WITH ASSOCD WARM FRONT STRETCHING
EAST ACROSS THE SE STATES. ASSOCD COLD FRONT STRETCHING SOUTHWARD
FROM THIS LOW INTO GULF. AHEAD OF TROUGH...INCREASING SWLY WINDS
PROMOTING DEEP LYR SHEAR WITH SSWLY LL JET IN EXCESS OF 60 KT
SWEEPING AHEAD OF SYSTEM. LOCAL OBS SHOW THAT STRONGEST WINDS
BEGINNING TO MIX DOWN OVER CWA. APPROACHING UPPER SYSTEM WILL DRAG
STRENGTHENING COLD FRONT AND PRE-FRONTAL SQUALL ACROSS LOCAL AREA
THIS AFTN AND EVENING. ASSOCD MCS SYSTEM THAT EVOLVED IN LA LAST
NIGHT MOVING EWD ACROSS CWA YIELDING STRONG TO SEVERE STORMS AND
TORNADOES ACROSS OUR AREA. SMALLER-SCALE SUPERCELLS/BOW ECHOES SEEN
ON RADAR WILL CONTINUE TO EVOLVE OFF THE GULF AND/OR NEAR THE FRONT
AND IMPACT THE REGION WITH FURTHER SEVERE WX AS THEY RACE NEWD.
WILL UPDATE PERIODICALLY AS NECESSARY. PLEASE REFER TO LSR'S AND
SEVERE WX PRODUCTS FOR MORE DETAILS.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
BAKER...CALHOUN...CLAY...DECATUR...DOUGHERTY...EARLY...
GRADY...LEE...MILLER...MITCHELL...QUITMAN...RANDOLPH...
SEMINOLE...TERRELL...THOMAS.
FL...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES: BAY...
CALHOUN...COASTAL WALTON...FRANKLIN...GADSDEN...GULF...
HOLMES...INLAND WALTON...JACKSON...JEFFERSON...LEON...
LIBERTY...WAKULLA...WASHINGTON.
HIGH SURF ADVISORY UNTIL 2 AM EDT SUNDAY FOR THE FOLLOWING
ZONES: FRANKLIN.
HIGH SURF ADVISORY UNTIL 4 PM CDT SUNDAY FOR THE FOLLOWING
ZONES: BAY...COASTAL WALTON...GULF.
COASTAL FLOOD ADVISORY FOR ALL COASTAL COUNTIES UNTIL
MIDNIGHT EDT TONIGHT.
GM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT SUNDAY FOR THE FOLLOWING
ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...COASTAL
WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM...
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM...
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60
NM.
&&
BLOCKHazardous weather outlook, Mar 28, 4:53 AM EDT, 12 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 453 AM EDT SAT MAR 28 2009 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-291000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 453 AM EDT SAT MAR 28 2009 /353 AM CDT SAT MAR 28 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ...SEVERE THUNDERSTORMS AND HEAVY RAIN POSSIBLE THROUGH THIS EVENING... ...A FLOOD WATCH IS IN EFFECT THROUGH SATURDAY MORNING FOR SOUTHEAST ALABAMA...SOUTHWEST GEORGIA AND THE EASTERN FLORIDA PANHANDLE... ...HIGH SURF ADVISORY ALONG THE FLORIDA BIG BEND AND PANHANDLE COAST... ...HIGH RISK OF RIP CURRENTS ALONG THE FLORIDA BIG BEND AND PANHANDLE COAST... ...SMALL CRAFT ADVISORY FOR HIGH WINDS AND SEAS... A POWERFUL UPPER LEVEL STORM SYSTEM OVER THE RED RIVER VALLEY WILL PUSH A STRONG COLD FRONT THROUGH THE REGION TODAY. STRONG TO SEVERE THUNDERSTORMS WILL ACCOMPANY THIS SYSTEM...ALONG WITH VERY HEAVY RAINFALL. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE POSSIBLE TODAY ACROSS THE FLORIDA PANHANDLE AND BIG BEND...SOUTHEAST ALABAMA...AND SOUTHWEST AND SOUTH CENTRAL GEORGIA. THE STRONGEST ACTIVITY WILL AFFECT THE PANHANDLE AND SOUTHEAST ALABAMA THIS MORNING BEFORE SHIFTING WEST INTO THE BIG BEND AND GEORGIA DURING THE AFTERNOON AND EVENING. PORTIONS OF THIS SAME AREA MAY RECEIVE 2 TO 4 ADDITIONAL INCHES OF RAIN TODAY...LEADING TO THE POSSIBILITY OF FLOODING ALONG AREA RIVERS AND STREAMS. THE STRONG ONSHORE FLOW TODAY THROUGH THE WEEKEND WILL LEAD TO HAZARDOUS SURF CONDITIONS AT AREA BEACHES AND HAZARDOUS SEAS OVER THE MARINE WATERS. TIDES OF 1 TO 2 FEET ABOVE NORMAL WILL BE POSSIBLE THROUGH EARLY SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SURF AND SEAS WILL SLOWLY DIMINISH ON SUNDAY...BUT THERE WILL STILL BE A HIGH RISK OF RIP CURRENTS AT AREA BEACHES. ANOTHER COLD FRONT WILL APPROACH THE REGION BY THE MIDDLE OF NEXT WEEK...BRINGING ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUEST FOR TODAY AS TORNADO OR SEVERE THUNDERSTORMS WATCHES ARE ISSUED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. CAMP
In the hours before
Special weather statement, Mar 28, 3:34 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 334 PM EDT SAT MAR 28 2009 GAZ146-158-282015- COLQUITT-THOMAS- 334 PM EDT SAT MAR 28 2009 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR COLQUITT AND THOMAS COUNTIES IN SOUTHWEST GEORGIA... * UNTIL 415 PM EDT AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF DOERUN TO MEIGS...OR ALONG A LINE EXTENDING FROM 12 MILES WEST OF MOULTRIE TO 9 MILES SOUTHEAST OF PELHAM...MOVING EAST AT 55 MPH. THESE STORMS WILL BE NEAR... COOLIDGE BY 345 PM EDT. MOULTRIE BY 360 PM EDT. WINDS UP TO 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 17-GOULD
Local storm report, Mar 28, 4:01 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
401 PM EDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM DOWNBURST 7 NW BAINBRIDGE 30.98N 84.66W
03/28/2009 DECATUR GA PUBLIC
ROOF OFF STRUCTURE AT DOTHAN RD AND CYRENE RD
&&
DUGGANSpecial weather statement, Mar 28, 4:29 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 429 PM EDT SAT MAR 28 2009 GAZ147-148-159-282130- BERRIEN-BROOKS-COOK- 429 PM EDT SAT MAR 28 2009 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BERRIEN...BROOKS AND COOK COUNTIES IN SOUTHWEST GEORGIA... * UNTIL 530 PM EDT AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WILLACOOCHEE TO 10 MILES NORTHEAST OF PAVO...MOVING EAST AT 50 MPH. THESE STORMS WILL BE NEAR... ADEL BY 440 PM EDT. NASHVILLE BY 445 PM EDT. RAY CITY BY 455 PM EDT. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Local storm report, Mar 28, 4:38 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
438 PM EDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM DOWNBURST FITZGERALD 31.71N 83.25W
03/28/2009 BEN HILL GA EMERGENCY MNGR
2 TREES DOWN AND POWER LINES DOWN
&&
DUGGANSpecial weather statement, Mar 28, 4:48 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 448 PM EDT SAT MAR 28 2009 FLZ016-026-282145- GADSDEN-LIBERTY- 448 PM EDT SAT MAR 28 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GADSDEN AND LIBERTY COUNTIES IN NORTH FLORIDA... * UNTIL 545 PM EDT AT 447 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF BLOUNTSTOWN...MOVING NORTHEAST AT 50 MPH. THIS STORM WILL BE NEAR... QUINCY BY 520 PM EDT. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Local storm report, Mar 28, 5:09 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
509 PM EDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TORNADO DOERUN 31.32N 83.92W
03/28/2009 COLQUITT GA TRAINED SPOTTER
TREES DOWN POSSIBLE TORNADO SEVERAL SHEDS WITH ROOFS OFF
&&
DUGGANThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 8:11 AM EDT | Severe Thunderstorm Warning | TAE | Clay, Early, Quitman, Randolph | 49 min |
| Mar 28, 8:49 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Clay, Early, Miller, Quitman and 1 more | 41 min |
| Mar 28, 9:06 AM EDT | Tornado Warning | TAE | Clay, Quitman, Randolph | 24 min |
| Mar 28, 9:15 AM EDT | Tornado Warning | TAE | Randolph, Terrell | 45 min |
| Mar 28, 9:23 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Early, Lee, Mitchell and 2 more | 52 min |
| Mar 28, 9:39 AM EDT | Severe Thunderstorm Warning | TAE | Early | 51 min |
| Mar 28, 10:10 AM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Early, Miller, Seminole | 50 min |
| Mar 28, 10:16 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Colquitt, Dougherty, Early, Lee and 6 more | 44 min |
| Mar 28, 10:23 AM EDT | Tornado Warning | TAE | Baker, Decatur, Early, Grady, Miller, Mitchell and 1 more | 52 min |
| Mar 28, 10:40 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Early, Miller, Mitchell | 50 min |
| Mar 28, 10:51 AM EDT | Flash Flood Warning | TAE | Early, Seminole | 6 hr |
| Mar 28, 11:01 AM EDT | Tornado Warning | TAE | Baker, Calhoun, Dougherty, Early, Lee, Miller and 1 more | 44 min |
| Mar 28, 11:04 AM EDT | Severe Thunderstorm Warning | TAE | Dougherty, Tift, Turner, Worth | 41 min |
| Mar 28, 11:14 AM EDT | Flash Flood Warning | TAE | Calhoun, Clay, Early, Miller, Seminole | 2 hr |
| Mar 28, 11:21 AM EDT | Severe Thunderstorm Warning | TAE | Ben Hill, Irwin, Tift, Turner, Worth | 39 min |
| Mar 28, 11:45 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Colquitt, Dougherty, Lee, Mitchell and 3 more | 45 min |
| Mar 28, 11:49 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Decatur, Miller, Mitchell, Seminole | 41 min |
| Mar 28, 11:56 AM EDT | Tornado Warning | TAE | Baker, Decatur, Miller, Mitchell | 34 min |
| Mar 28, 12:05 PM EDT | Tornado Warning | TAE | Dougherty, Lee, Mitchell, Turner, Worth | 25 min |
| Mar 28, 12:21 PM EDT | Tornado Warning | TAE | Baker, Mitchell | 39 min |
| Mar 28, 12:24 PM EDT | River Flood Warning | TAE | Lee | 10 days |
| Mar 28, 12:33 PM EDT | Tornado Warning | TAE | Ben Hill, Irwin, Tift, Turner, Worth | 42 min |
| Mar 28, 12:34 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Dougherty, Mitchell, Worth | 41 min |
| Mar 28, 12:43 PM EDT | Tornado Warning | TAE | Colquitt, Dougherty, Mitchell, Worth | 47 min |
| Mar 28, 12:45 PM EDT | Areal Flood Advisory | TAE | Baker, Calhoun, Decatur, Dougherty, Early, Lee and 6 more | 2 hr |
| Mar 28, 1:07 PM EDT | Tornado Warning | TAE | Colquitt, Irwin, Tift, Turner, Worth | 38 min |
| Mar 28, 1:14 PM EDT | Severe Thunderstorm Warning | TAE | Early, Miller | 46 min |
| Mar 28, 1:18 PM EDT | Tornado Warning | TAE | Baker, Calhoun, Early, Miller | 16 min |
| Mar 28, 1:18 PM EDT | Tornado Warning | TAE | Baker, Decatur, Early, Miller, Mitchell, Seminole | 42 min |
| Mar 28, 1:27 PM EDT | Flash Flood Warning | TAE | Calhoun, Clay, Decatur, Early, Miller, Seminole | 2 hr |
| Mar 28, 1:33 PM EDT | Severe Thunderstorm Warning | TAE | Ben Hill, Irwin | 42 min |
| Mar 28, 1:48 PM EDT | Tornado Warning | TAE | Ben Hill, Irwin | 42 min |
| Mar 28, 2:01 PM EDT | Severe Thunderstorm Warning | TAE | Decatur, Seminole | 44 min |
| Mar 28, 2:15 PM EDT | Areal Flood Warning | TAE | Clay | 8 hr |
| Mar 28, 2:21 PM EDT | Flash Flood Warning | TAE | Ben Hill, Irwin | 114 min |
| Mar 28, 2:30 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Decatur, Miller, Mitchell, Seminole | 45 min |
| Mar 28, 2:31 PM EDT | Flash Flood Warning | TAE | Baker, Calhoun, Colquitt, Decatur, Dougherty, Early and 8 more | 119 min |
| Mar 28, 2:43 PM EDT | Severe Thunderstorm Warning | TAE | Colquitt, Tift, Worth | 47 min |
| Mar 28, 3:02 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Mitchell | 43 min |
| Mar 28, 3:12 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Decatur, Miller, Mitchell, Seminole | 48 min |
| Mar 28, 3:24 PM EDT | Flash Flood Warning | TAE | Baker, Brooks, Colquitt, Decatur, Grady, Miller and 4 more | 3 hr |
| Mar 28, 3:48 PM EDT | Severe Thunderstorm Warning | TAE | Decatur | 42 min |
| Mar 28, 4:02 PM EDT | Severe Thunderstorm Warning | TAE | Decatur, Grady, Mitchell | 43 min |
| Mar 28, 4:21 PM EDT | Areal Flood Warning | TAE | Baker, Ben Hill, Calhoun, Clay, Colquitt, Decatur and 12 more | 8 hr |
| Mar 28, 4:21 PM EDT | Fire Weather Watch | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 38 hr |
| Mar 28, 4:24 PM EDT | Severe Thunderstorm Warning | TAE | Colquitt, Grady, Thomas | 51 min |
| Mar 28, 5:00 PM EDT | Severe Thunderstorm Warning | TAE | Brooks, Colquitt, Thomas | 45 min |
| Mar 28, 5:24 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Cook, Tift | 51 min |
| Mar 28, 5:33 PM EDT | River Flood Warning | TAE | Decatur | 15 days |
| Mar 28, 5:33 PM EDT | River Flood Warning | TAE | Dougherty | 19 hr |
| Mar 28, 5:36 PM EDT | Severe Thunderstorm Warning | TAE | Colquitt, Grady, Thomas | 39 min |
| Mar 28, 6:05 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Colquitt, Cook, Tift, Worth | 40 min |
| Mar 28, 6:30 PM EDT | Flash Flood Warning | TAE | Colquitt, Grady, Mitchell, Thomas, Tift, Worth | 90 min |
| Mar 28, 7:03 PM EDT | Areal Flood Warning | TAE | Baker, Colquitt, Decatur, Grady, Miller, Mitchell and 2 more | 6 hr |
Nearby
Flash Flood Warnings in Georgia, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.